# SDR A6WA200840060

- Difficulty date: February 1, 2008
- Submitted: February 22, 2008
- Operation: Air carrier
- Aircraft: N441ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7777
- Aircraft time: 11,573 hours, 2,128 cycles
- Engine: Ge CF343B1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Stuck
- Location: Wing
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

INFLIGHT, FLAPS STUCK AT 42 DEGREES WHEN SELECTED 45 DEGREES.  AFTER 10 MINUTES, FLAPS WENT TO 45 DEGREES, NO FAULT MESSAGES ILLUMINATED.  (K)
